Informácia o dokumente



In: Tatra Mountains Mathematical Publications, vol. 34, no. 3
Małgorzata Turowska

Tangent cones for spaces equipped with different norms

Detaily:

Rok, strany: 2006, 271 - 280

O článku:

The dimension of tangent cones to graphs of mappings $f:X o Y$ (where $X$, $Y$ are normed spaces) is compared with the dimension of $X$. In the second part of the paper we study the structure of tangent cones to unit spheres in the space $C10[0,1]={xin C1[0,1]:x(0)=0}$ with respect to different norms.

Ako citovať:

ISO 690:
Turowska, M. 2006. Tangent cones for spaces equipped with different norms. In Tatra Mountains Mathematical Publications, vol. 34, no.3, pp. 271-280. 1210-3195.

APA:
Turowska, M. (2006). Tangent cones for spaces equipped with different norms. Tatra Mountains Mathematical Publications, 34(3), 271-280. 1210-3195.